Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The compact Hankel operators form an $ M$-ideal in the space of Hankel operators


Author: Daniel H. Luecking
Journal: Proc. Amer. Math. Soc. 79 (1980), 222-224
MSC: Primary 46J15; Secondary 30H05
DOI: https://doi.org/10.1090/S0002-9939-1980-0565343-7
MathSciNet review: 565343
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The theorem in the title is proved and used to give a new proof that elements of $ {L^\infty }$ have best approximations in $ {H^\infty } + C$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J15, 30H05

Retrieve articles in all journals with MSC: 46J15, 30H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0565343-7
Keywords: M-ideal, Hankel operator, best approximation
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society